Translator Disclaimer
December 1972 Errata: “Nonlinear, analytic partial differential equations with generalized Goursat data,” vol. 37 (1970) pp. 367–376
David Colton, Robert P. Gilbert
Duke Math. J. 39(4): 823-823 (December 1972). DOI: 10.1215/S0012-7094-72-03991-9
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
1 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.39 • No. 4 • December 1972
Back to Top